# SDR AALA201610079015

- Difficulty date: October 3, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 41,157 hours, 27,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION FOUND ON THE AFT RIGHT SIDE BOX BEAM UPPER FLANGE AT FRAME 43 AND -Y1622. REPAIRED THE BOX BEAM IAW EO 5315Y066.
